5 doctors weighed in:

Can dextrose cause tingling sensation on hands and feet ?

5 doctors weighed in
Dr. Edward Smith
Neurology
3 doctors agree

In brief: Sugar, sugar

Sugar by any other name can still cause the same problems.
If you are diabetic with an already high blood sugar, dextrose can cause those symptoms. If you have "rebound hypoglycemia" which occurs after a delay from sugar intake, you can also experience tingling. Get checked for glucose metabolism problems.

In brief: Sugar, sugar

Sugar by any other name can still cause the same problems.
If you are diabetic with an already high blood sugar, dextrose can cause those symptoms. If you have "rebound hypoglycemia" which occurs after a delay from sugar intake, you can also experience tingling. Get checked for glucose metabolism problems.
Dr. Edward Smith
Dr. Edward Smith
Thank
Dr. Randy Lisch
Podiatry
1 doctor agrees

In brief: Yes

The increase in the blood sugar, just as in diabetes, from the dextrose can cause a tingling sensation(neuropathy) in your hands and feet.

In brief: Yes

The increase in the blood sugar, just as in diabetes, from the dextrose can cause a tingling sensation(neuropathy) in your hands and feet.
Dr. Randy Lisch
Dr. Randy Lisch
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
50 years in practice
56M people helped
Continue
111,000 doctors available